# SDR EISA97148

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RIGHT INBOARD FLAP NR 5 BEARING (FOR CARRIAGE) OUTBOARD ATTACH STRUCTURE CORRODED.  REMOVED RT INBOARD FLAP NR 5 ATTACH STRUCTURE.  REMOVED FASTENERS BECAUSE OF CORROSION.  INSTALLED NEW FASTENERS AND ATTACH STRUCTURE IAW B727 SRM 51-30-02.  (M)
